An Approach to H Control of a Class of Nonlinear Systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

75 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1469-1474
Journal / PublicationAutomatica
Volume32
Issue number10
Publication statusPublished - Oct 1996
Externally publishedYes

Abstract

This paper considers robust H control of a class of nonlinear systems that can be represented by a heterogeneous model. A new controller design method using both-state feedback is proposed based on quadratic stability theory. A number of necessary and sufficient conditions are derived for quadratic stabilizability with disturbance attenuation of the control system concerned. An example is also given to demonstrate the performance of the proposed controller design methods.

Research Area(s)

  • Control systems, H∞ control, Nonlinear systems, Quadratic stability, State feedback

Citation Format(s)

An Approach to H Control of a Class of Nonlinear Systems. / FENG, G.; CAO, S. G.; REES, N. W.
In: Automatica, Vol. 32, No. 10, 10.1996, p. 1469-1474.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review